# SDR USAA2011091100001

- Difficulty date: August 26, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - DELAMINATION ON FLOOR PANEL 261BF BETWEEN FR 64 - FR 66 AND Y765 - Y1732.  REPLACED FLOOR PANEL 261BF BETWEEN FR 64 - FR 66 AND Y765 - Y1732 IAW A319 SRM 53-02-00.
